# SDR SWIA202164329

- Difficulty date: December 18, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CREW ESCAPE HATCH RH HINGE ARM FITTING IS CHAFFED. (MARKED)    (C CHECK RO 02-12-2022)    REPLACED RIGHT HAND HINGE ARM FITTING WITH NEW FITTING P/N 600-33217-1001 AND RESTORED FINISH TO FITTING REF. CRJ200 SRM 51-41-02 & CRJ200 SRM 51-25-16
